Normalization in the system with two close large delays

    2010, Vol. 6, No. 1, pp.  169-180

    Author(s): Kashchenko I. S.

    This work deals with local dynamics of difference-differential equation with two delays. Supposed that both delays are asymptotically large and relatively close to each other. In critical cases of equlibrium state stability problem, which all have infinite dimention, special equations — normal forms — were built. Shown that normal forms are Ginzburg–Landau equations.
    Keywords: normal forms, multistability, small parameter, singular perturbations
    Citation: Kashchenko I. S., Normalization in the system with two close large delays, Rus. J. Nonlin. Dyn., 2010, Vol. 6, No. 1, pp.  169-180

    Download File
    PDF, 558.22 Kb

    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License